# SDR MTNA0820120001

- Difficulty date: August 20, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 28,366 hours, 29,304 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A INSPECTION THE CARGO DOOR ON AIRCRAFT 810FX WAS FOUND DAMAGED.  THE AIRCRAFT WAS FERRIED TO THE MAINTENANCE HANGAR.  THE CARGO DOOR WAS REPLACED IAW ART72 JIC 52-31-00 RAI 10000.
